# SDR SWIA200819375

- Difficulty date: March 21, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N452SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7716
- Aircraft time: 14,720 hours, 11,491 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3898 - EMERGENCY LIGHTS FROM 9C TO 12C ARE NOT WORKING.  RESECURED LIGHT STRIP CONNECTION.  OPS CHECK GOOD.
